# SDR AWXA200400971

- Difficulty date: August 15, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,321 cycles
- Engine: Iae V2500A1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53472094002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK GALVANIC CORROSION WAS FOUND ON BEAM Y512 LT AT FR 66. MAINTENANCE REMOVED CORRODED BEAM Y512 LT AT FR 66; FABRICATED A NEW REPLACEMENT BEAM; INSTALLED REPAIR PART IAW A320 SRM 51-42-11, FIG. 8.
